Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 53(4); 2007 > Article
Korean Journal of Anesthesiology 2007;53(4):528-531.
DOI: https://doi.org/10.4097/kjae.2007.53.4.528   
Amiodarone Induced Toxic Hepatitis: A case report.
Seon Jung Kim, Bon Wook Koo, Jin Ho Bae, Seung Woon Lim
Department of Anesthesiology and Pain Medicine, College of Medicine, Chungbuk National University, Cheongju, Korea. swlim@chungbuk.ac.kr
Abstract
Although amiodarone is a widely used and effective long-term antiarrhythmic drug, it is known to have life-threatening adverse effects, including acute hepatotoxicity. Although the occurrence of acute hepatotoxicity after amiodarone administration is rare, it can be fatal. However, this phenomenon has not been well studied. Here, we describe a 39 year old woman with atrial fibrillation and supraventricular tachycardia who developed acute toxic hepatitis within 8 days of amiodarone administration at the recommended dosage. The drug was withdrawn and the laboratory findings progressively returned to normal.
Key Words: amiodarone; cardiac arrhythmia; hepatotoxicity


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-795-5129    Fax: +82-2-792-4089    E-mail: anesthesia@kams.or.kr                

Copyright © 2019 by Korean Society of Anesthesiologists. All rights reserved.

Developed in M2community

Close layer
prev next